# SDR UPS02438221

- Difficulty date: April 22, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BS 2180 BETWEEN S44R AND S46R AREA FRAME SHEAR TIE CRACK.  BS 2180 SHEAR TIE BETWEEN STR 44R AND 46R REPAIRED AS PER SRM 53-10-04 FIG 4.
